Chemotherapy-induced myositis is a severe adverse event caused by chemotherapeutic agents such as immune checkpoint inhibitors (ICIs) or cytotoxic agents. We experienced a patient with gefitinib-induced myositis with symptoms of muscle cramps and stiffness in the limbs, and reported the treatment process. A 70-year-old woman received four courses of carboplatin (CBDCA)+pemetrexed (PEM)+gefitinib (intravenous CBDCA area under the curve (AUC) 5 and PEM 500 mg/m, every 3 weeks, and oral gefitinib 250 mg daily), for epidermal growth factor receptor (EGFR) mutation-positive stage IV lung cancer treatment; followed by seven courses of PEM+gefitinib, and continued gefitinib monotherapy thereafter. Myositis occurred 5 months after the initiation of gefitinib monotherapy. She developed strong limb cramps despite regular oral administration of 400 mg acetaminophen three times a day and complained of pain on a numeric rating scale of 10/10. Her creatine kinase (CK) was elevated from the second course of CBDCA+PEM+gefitinib but was stable at grade 1-2 thereafter. However, the muscle symptoms disappeared with CK normalization within a few days of gefitinib discontinuation due to disease progression. The Naranjo Adverse Drug Reaction Scale score was 6, suggesting a probable association. Osimertinib (an EGFR tyrosine kinase inhibitor)-induced myositis has been reported, but similar events were first observed with gefitinib in this case. Consequently, when treating with gefitinib, myositis, including the CK variation, should be monitored and appropriately managed with multidirectional treatment.